# SDR CKSA99017

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK INSPECTION, FOUND FWD BULKHEAD RT SIDE I/B STIFFENER BOTTOM CORNER PREVIOUSLY REPAIRED CRACK EXTENDING APPROX 1.5.  REMOVED PREVIOUS REPAIR AND TRIMMED OUT PROPAGATED CRACK ON CITED AREA AS PER SRM 51-10-04.  REPAIR CARRIED OUT IAW SRM 51-50-02.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 01-00-1002, NON-ROUTINE WORK CARD NR 5031.
